SciELO - Scientific Electronic Library Online

 
vol.48 número1Geodesics and Normal Sections on Real Flag ManifoldsA qualitative uncertainty principle for completely solvable Lie groups índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Compartir


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

SPINKS, M.  y  VEROFF, R.. Characterisations of Nelson algebras. Rev. Unión Mat. Argent. [online]. 2007, vol.48, n.1, pp. 27-39. ISSN 1669-9637.

Nelson algebras arise naturally in algebraic logic as the algebraic models of Nelson's constructive logic with strong negation. This note gives two characterisations of the variety of Nelson algebras up to term equivalence, together with a characterisation of the finite Nelson algebras up to polynomial equivalence. The results answer a question of Blok and Pigozzi and clarify some earlier work of Brignole and Monteiro.

Palabras clave : Nelson algebra; residuated lattice; BCK-algebra; equationally definable principal congruences.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License